On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel

Abstract The main motivation of this study is to bring together the field of inequalities with fractional integral operators, which are the focus of attention among fractional integral operators with their features and frequency of use. For this purpose, after introducing some basic concepts, a new...

Descripción completa

Guardado en:
Detalles Bibliográficos
Autores principales: Havva Kavurmacı Önalan, Ahmet Ocak Akdemir, Merve Avcı Ardıç, Dumitru Baleanu
Formato: article
Lenguaje:EN
Publicado: SpringerOpen 2021
Materias:
Acceso en línea:https://doaj.org/article/6dfc3a3d5694456592b93b5d7c51fecc
Etiquetas: Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
id oai:doaj.org-article:6dfc3a3d5694456592b93b5d7c51fecc
record_format dspace
spelling oai:doaj.org-article:6dfc3a3d5694456592b93b5d7c51fecc2021-11-21T12:28:43ZOn new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel10.1186/s13660-021-02721-91029-242Xhttps://doaj.org/article/6dfc3a3d5694456592b93b5d7c51fecc2021-11-01T00:00:00Zhttps://doi.org/10.1186/s13660-021-02721-9https://doaj.org/toc/1029-242XAbstract The main motivation of this study is to bring together the field of inequalities with fractional integral operators, which are the focus of attention among fractional integral operators with their features and frequency of use. For this purpose, after introducing some basic concepts, a new variant of Hermite–Hadamard (HH-) inequality is obtained for s-convex functions in the second sense. Then, an integral equation, which is important for the main findings, is proved. With the help of this integral equation that includes fractional integral operators with Mittag-Leffler kernel, many HH-type integral inequalities are derived for the functions whose absolute values of the second derivatives are s-convex and s-concave. Some classical inequalities and hypothesis conditions, such as Hölder’s inequality and Young’s inequality, are taken into account in the proof of the findings.Havva Kavurmacı ÖnalanAhmet Ocak AkdemirMerve Avcı ArdıçDumitru BaleanuSpringerOpenarticles-convex functionsHermite–Hadamard inequalityHölder inequalityAtangana–Baleanu integral operatorsNormalization functionEuler gamma functionMathematicsQA1-939ENJournal of Inequalities and Applications, Vol 2021, Iss 1, Pp 1-16 (2021)
institution DOAJ
collection DOAJ
language EN
topic s-convex functions
Hermite–Hadamard inequality
Hölder inequality
Atangana–Baleanu integral operators
Normalization function
Euler gamma function
Mathematics
QA1-939
spellingShingle s-convex functions
Hermite–Hadamard inequality
Hölder inequality
Atangana–Baleanu integral operators
Normalization function
Euler gamma function
Mathematics
QA1-939
Havva Kavurmacı Önalan
Ahmet Ocak Akdemir
Merve Avcı Ardıç
Dumitru Baleanu
On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
description Abstract The main motivation of this study is to bring together the field of inequalities with fractional integral operators, which are the focus of attention among fractional integral operators with their features and frequency of use. For this purpose, after introducing some basic concepts, a new variant of Hermite–Hadamard (HH-) inequality is obtained for s-convex functions in the second sense. Then, an integral equation, which is important for the main findings, is proved. With the help of this integral equation that includes fractional integral operators with Mittag-Leffler kernel, many HH-type integral inequalities are derived for the functions whose absolute values of the second derivatives are s-convex and s-concave. Some classical inequalities and hypothesis conditions, such as Hölder’s inequality and Young’s inequality, are taken into account in the proof of the findings.
format article
author Havva Kavurmacı Önalan
Ahmet Ocak Akdemir
Merve Avcı Ardıç
Dumitru Baleanu
author_facet Havva Kavurmacı Önalan
Ahmet Ocak Akdemir
Merve Avcı Ardıç
Dumitru Baleanu
author_sort Havva Kavurmacı Önalan
title On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
title_short On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
title_full On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
title_fullStr On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
title_full_unstemmed On new general versions of Hermite–Hadamard type integral inequalities via fractional integral operators with Mittag-Leffler kernel
title_sort on new general versions of hermite–hadamard type integral inequalities via fractional integral operators with mittag-leffler kernel
publisher SpringerOpen
publishDate 2021
url https://doaj.org/article/6dfc3a3d5694456592b93b5d7c51fecc
work_keys_str_mv AT havvakavurmacıonalan onnewgeneralversionsofhermitehadamardtypeintegralinequalitiesviafractionalintegraloperatorswithmittaglefflerkernel
AT ahmetocakakdemir onnewgeneralversionsofhermitehadamardtypeintegralinequalitiesviafractionalintegraloperatorswithmittaglefflerkernel
AT merveavcıardıc onnewgeneralversionsofhermitehadamardtypeintegralinequalitiesviafractionalintegraloperatorswithmittaglefflerkernel
AT dumitrubaleanu onnewgeneralversionsofhermitehadamardtypeintegralinequalitiesviafractionalintegraloperatorswithmittaglefflerkernel
_version_ 1718419011612442624